MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAL
Medical Device Problem Codes No Apparent Adverse Event (3189); Priming Problem (4040)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pump passed the displacement test.The pump alarmed error compromised force sensor during prime/compromised force sensor test due to faulty fsr (gold).Unable to perform the occlusion test, basic occlusion test, and excessive no delivery test or verify motor error alarm due to prime/fill anomaly.The motor was tested outside the pump and passed the motor test.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had prime anomaly and rewind anomaly.Customer¿s blood glucose level was unknown.The customer was advised to discontinued the insulin pump and revert to backup plan.The device will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8118932
Report Number2032227-2018-69129
Device Sequence Number1656976
Product Code OYC
UDI-Device Identifier00613994402110
UDI-Public(01)00613994402110
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAL
Device Catalogue NumberMMT-522NAL
Device Lot NumberA5522NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2018
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight91